| Model Number |
1002717 |
| Medical Device Problem Codes |
Break (1069); Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump housing had plastic melting around cartridge area and there was a "crack on pump".There was no reported impact to the customer¿s blood glucose level.No additional information was received regarding actions taken by customer or technical support in response to this event.